# SDR A6WA200740211

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE AT FS 625 IS CRACKED 1 INCH LONG.  (M)  MAINTENANCE REMOVED AND INSTALLED NEW SERVICEABLE OBLIQUE ANGLE IAW SRM 51-42-06.  (K)
